Comptes Rendus
Partial Differential Equations
Uniqueness of unbounded solutions of the Lagrangian mean curvature flow equation for graphs
Comptes Rendus. Mathématique, Volume 347 (2009) no. 17-18, pp. 1031-1034.

We observe that the comparison result of Barles–Biton–Ley for viscosity solutions of a class of nonlinear parabolic equations can be applied to a geometric fully nonlinear parabolic equation which arises from the graphic solutions for the Lagrangian mean curvature flow.

Nous remarquons que le résultat de comparaison de Barles–Biton–Ley sur les solutions de viscosité d'une classe d'équations non linéaires paraboliques peut être appliqué à une équation géométrique, complètement non linéaire parabolique qui apparaît dans les solutions graphiques pour les flots Lagrangiens à courbure moyenne.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2009.06.020

Jingyi Chen 1; Chao Pang 1

1 Department of Mathematics, University of British Columbia, Vancouver, B.C., V6T 1Z2, Canada
@article{CRMATH_2009__347_17-18_1031_0,
     author = {Jingyi Chen and Chao Pang},
     title = {Uniqueness of unbounded solutions of the {Lagrangian} mean curvature flow equation for graphs},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1031--1034},
     publisher = {Elsevier},
     volume = {347},
     number = {17-18},
     year = {2009},
     doi = {10.1016/j.crma.2009.06.020},
     language = {en},
}
TY  - JOUR
AU  - Jingyi Chen
AU  - Chao Pang
TI  - Uniqueness of unbounded solutions of the Lagrangian mean curvature flow equation for graphs
JO  - Comptes Rendus. Mathématique
PY  - 2009
SP  - 1031
EP  - 1034
VL  - 347
IS  - 17-18
PB  - Elsevier
DO  - 10.1016/j.crma.2009.06.020
LA  - en
ID  - CRMATH_2009__347_17-18_1031_0
ER  - 
%0 Journal Article
%A Jingyi Chen
%A Chao Pang
%T Uniqueness of unbounded solutions of the Lagrangian mean curvature flow equation for graphs
%J Comptes Rendus. Mathématique
%D 2009
%P 1031-1034
%V 347
%N 17-18
%I Elsevier
%R 10.1016/j.crma.2009.06.020
%G en
%F CRMATH_2009__347_17-18_1031_0
Jingyi Chen; Chao Pang. Uniqueness of unbounded solutions of the Lagrangian mean curvature flow equation for graphs. Comptes Rendus. Mathématique, Volume 347 (2009) no. 17-18, pp. 1031-1034. doi : 10.1016/j.crma.2009.06.020. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2009.06.020/

[1] G. Barles; S. Biton; O. Ley Uniqueness for parabolic equations without growth condition and applications to the mean curvature flow in R2, J. Differential Equations, Volume 187 (2003), pp. 456-472

[2] A. Chau; J. Chen; W. He Lagrangian mean curvature flow for entire Lipschitz graphs | arXiv

[3] M.G. Crandall; H. Ishii; P.-L. Lions User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc., Volume 27 (1992), pp. 1-67

[4] R.A. Horn; C.R. Johnson Matrix Analysis, Cambridge University Press, 1985

[5] K. Smoczyk Longtime existence of the Lagrangian mean curvature flow, Calc. Var., Volume 20 (2004), pp. 25-46

[6] K. Smoczyk; M.T. Wang Mean curvature flow of Lagrangian submanifolds with convex potentials, J. Differential Geom., Volume 62 (2002), pp. 243-257

Cited by Sources:

Comments - Policy